# SDR SWIA972489

- Difficulty date: April 6, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 34,103 hours, 41,772 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF THE LEFT LANDING GEAR FAILED TO RETRACT.  UPON RECYCLING, THE GEAR WOULD NOT EXTEND.  RETURNED TO SLC.  REMOVED AND REPLACED A SYSTEM DOWNLOCK PROX SENSOR AND B-SYSTEM DOWNLOCK PROX SENSOR AND CANNON PLUG AT P0136 WITH SERVICEABLE UNIT IAW EMB 120 MM 32-61-01, OPS CHECK GOOD.
